# SDR CALA2013090590996

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 48,874 hours, 5,859 cycles
- Engine: Pwa PW40903
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER "A" CHECK JIC 2-3365 ITEM NR 2B3D DISCH LIGHT DOES NOT ILLUMINATE.  REPLACED OEU M001 IAW SSM 26-25-11 ON LLAR NO HELP.  FAIL JOB CARD 2-3365 STEP 2 ITEM 3D CONT OF AMIS ITEM 8742022.  IAW 'A' CHECK JIC 2-3365 ITEM NR 2B3D DISCH LIGHT DOES NOT ILLUMINATE OK TO CONT IAW ECRA 2625-01007 REPAIR WITHIN 50 HOURS.
